# SDR 7AJA202001160001

- Difficulty date: January 16, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N864MB
- Make and model: Snias AS350B3
- Aircraft serial: 7820
- Aircraft time: 1,921 hours, 4,492 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,921 hours, 1,259 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: Mgb
- Component: Mgb
- Component part number: 350A32035002M
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SHORTLY AFTER DEPARTING YUMA MEDICAL CENTER THE "MGB CHIP" LIGHT ILLUMINATED.  PILOT LANDED AT KNYL.
